# SDR UPS203054

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FLOOR SUPPORT AT STATION 312 - 238, LBL 35 AND WL 207.  MAINTENANCE REPLACED THE FLOOR SUPPORT PER SRM 51-10-1 AND 51-30-2.
